# SDR CA091214004

- Difficulty date: December 7, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Propeller: Snsnch M74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER SENT IN FOR VISABLE BLADE CORROSION REMOVAL.  CORROSION REMOVED AND PROP RETURNED TO SERVICE.  WO 91-0294.
